BibTeX record journals/dm/QianSLC24

download as .bib file

@article{DBLP:journals/dm/QianSLC24,
  author       = {Liqin Qian and
                  Minjia Shi and
                  Wei Lu and
                  Xiwang Cao},
  title        = {A new method for solving the equation x{\unicode{8239}}+{\unicode{8239}}(x+1)
                  {\unicode{8239}}={\unicode{8239}}b in Fq4 where d{\unicode{8239}}={\unicode{8239}}q3{\unicode{8239}}+{\unicode{8239}}q2{\unicode{8239}}+{\unicode{8239}}q{\unicode{8239}}-{\unicode{8239}}1},
  journal      = {Discret. Math.},
  volume       = {347},
  number       = {7},
  pages        = {114025},
  year         = {2024},
  url          = {https://doi.org/10.1016/j.disc.2024.114025},
  doi          = {10.1016/J.DISC.2024.114025},
  timestamp    = {Mon, 27 May 2024 11:08:44 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/QianSLC24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}